Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

No erection while masturbating, have been masturbating for many years. Please help me.

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9728 Questions
Question
Hi .. I have a question .. I am Masturbating for more than 8 years ... my penis was having a problem in erection for the past 15 days ... i didnt masturbate for last 10 days. when i masturbated yesterday .. there is no erection .. it not erecting .. plz help me
Posted Fri, 27 Apr 2012 in Erectile Dysfunction
 
 
Answered by Dr. Praveen Tayal 1 hour later
Hello,
Thanks for posting your query.

Sudden inability to get an erection is most commonly seen due to excessive stress and anxiety, depression, excessive smoking and alcohol intake.

A systemic cause like hormonal disorders is less likely. De-stressing measures like exercise, particularly aerobic exercise is an effective treatment for your problem.

Be relaxed. Eat healthy. Avoid fatty, junk food. Eat more fresh fruits and XXXXXXX leafy vegetables. Drink plenty of water.

Continue these lifestyle changes for two weeks and avoid alcohol and smoking.

If there is no improvement then it would be wise to consult a Urologist to find possible causes of erectile dysfunction by proper evaluation and tests like cavernosometry which can find if you have blood vessel problem or abnormal nervous system which can cause erectile dysfunction.

Good medication and other treatments are available to treat this with evidence and well documented safety and side effect profiles.

I hope this answers your query effectively.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.

Wishing you good health.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor